Assoc. Prof. Ljiljana Teofanov


Missing picture!

Ljiljana Teofanov

Associate Professor


Telephone021/485-2278
E-mail
Academic titleAssociate Professor
Employee's biography not found!
Associate Professor
01.12.2014.
PositionFromToOrganizational unit
Assistant Professor19.02.2009.01.11.2014.Department of Fundamentals Sciences
Assistant with PhD01.10.2008.01.02.2009.Department of Fundamentals Sciences
Assistant - Magister01.04.2000.01.09.2008.Department of Fundamentals Sciences
TitleIn institution
/

Bachelor's thesis

Mathematical Science

Faculty of Sciences

1994

Fitovani numerički metodi za singularno perturbovane probleme

Magister thesis

Mathematical Science

Faculty of Sciences

2000

Singularno perturbovani problemi sa dva mala parametra

PhD thesis

Mathematical Science

Faculty of Sciences

2008

Criterium of productionDescription
() Researches published in the journals of the international importanceTeofanov Lj., Brdar M., Franz S., Zarin H., SDFEM for a singularly perturbed problem with two small parameters, Calcolo (2018) 55: 50. https://doi.org/10.1007/s10092-018-0293-0
() Research published in the top international journalSurla, K., Teofanov, Lj., Uzelac, A Robust Layer-Resolving Spline Collocation Method for a Convection-Diffusion Problem, Applied Mathematics and Computation,(2009), 208(1): 76-89
() Research published in the top international journalTeofanov, Lj., Roos, H. -G, An elliptic singularly perturbed problem with two parameters II: robust finite element solution, J. Comput. Appl. Math. Vol. 212, 2008, 374-389
() Research published in the top international journalBrdar M., Zarin H., Teofanov Lj.: A singularly perturbed problem with two parameters in two dimensions on graded meshes, Computers and Mathematics with Applications, (2016) 72: 2582-2603
() Research published in the top international journalVulanović R., Teofanov Lj.: On the Singularly Perturbed Semilinear Reaction-Diffusion Problem and Its Numerical Solution, International Journal of Numerical Analysis and Modeling, 2016, Vol. 13, No 1, pp. 41-57, ISSN 1705-5105
() Research published in the top international journalRoos H., Teofanov Lj., Uzelac Z.: Uniformly convergent difference schemes for a singularly perturbed third order boundary value problem, Applied Numerical Mathematics, 2015, Vol. 96, pp. 108-127
() Research published in the top international journalRoos, H. -G, Teofanov, Lj., Uzelac, Z., Graded meshes for higher order FEM, accepted for publication in Journal of Computational Mathematics Vol. 33, No. 1., 2015, 1-16
() Research published in the top international journalVulanović, R., Teofanov, Lj., On the Quasilinear Boundary-Layer Problem and Its Numerical Solution, J. Comput. Appl. Math., Vol. 268, 2014, 56-67
() Research published in the top international journalRoos, H. -G, Teofanov, Lj., Uzelac, Z., A modified Bakhvalov mesh, Applied Mathematics Letters 31, 2014, 7–11
() Research published in the top international journalVulanović, R., Teofanov, Lj., A Modification of the Shishkin Discretization Mesh for One-Dimensional Reaction-Diffusion Problems, Appl. Math. Comput. (2013) 220: 104-116
() Research published in the prominent international journalVulanović, R., Teofanov, Lj., A uniform numerical method for semilinear reaction-difusion problems with a boundary turning point, Numer. Algor. 54, 2010, 431-444
() Research published in the prominent international journalTeofanov, Lj., Roos, H. -G, An elliptic singularly perturbed problem with two parameters I: solution decomposition, J. Comput. Appl. Math. Vol. 206, 2007, 1082-1097
() Research published in the prominent international journalSurla, K., Uzelac, Z., Teofanov, Lj., The discrete minimum principle for quadratic spline discretization of a singularly perturbed problem, Math. Comput. Simul. 2009, Vol. 79, No 8, pp.2490-2505
() Research published in the prominent international journalTeofanov, Lj., Zarin, H., Superconvergence for two-parameter singularly perturbed problem, BIT Numerical Mathematics, Vol. 49, No. 4, 2009, 743-765
() Research published in the prominent international journalZarin H., Roos H., Teofanov Lj.: A continuous interior penalty finite element method for a third-order singularly perturbed boundary value problem, Computational and Applied Mathematics, 2018, Vol. 37, No 1, pp. 175-190
() Research published in the international journalTeofanov, Lj., Uzelac, Z., Family of Quadratic Spline Difference Schemes for a Convection-Diffusion Problem, Int. J. Comput. Math., Vol. 84, No. 1, 2007, 33-50
() Report from the international meeting printed in its entiretySurla, K., Uzelac, Z., Teofanov, Lj., A spline collocation method and a special grid of Shishkin type for a singularly perturbed problem, Comunications to SIMAI Congress, Vol. 1, 2006 (ISSN1827-9015), DOI:10.1685/CSC06142
() Research published in the leading journal of the national importanceSurla, K., Uzelac, Z., Teofanov, Lj., On collocation methods for singular perturbation problems of convection-diffusion type, Novi Sad J. Math, Vol. 31, No. 1, 2001, 125-132
() Research published in the leading journal of the national importanceSurla, K., Uzelac, Z., Pavlović, Lj., On collocation methods for singular perturbation problems, Novi Sad J. Math., Vol. 30, No. 3, 2000, 173-183
() Report from the international meeting printed in its entiretyUzelac, Z., Surla, K., Pavlović, Lj., An uniformly convergent spline difference method for reaction-diffusion problems, Bulletins for Applied and Computing Mathematics, XC-A (1678: 169-184), PC 126 Goed, 1999
() Report from the international meeting printed in its entiretyTeofanov, Lj., Roos, H. -G, Zarin., H., A finite element method for two-parameter singularly perturbed problems in 2D, Proceedings of the GAMM 2006 Annual Scientific Conference (Berlin, Germany, March 27-31, 2006), Proc. Appl. Math. Mech. 6(1), 2006, 771-772
() Report from the international meeting printed in its entiretySurla, K., Uzelac, Z., Teofanov, Lj., On a spline collocation method for a singularly perturbed problem, Proceedings of the GAMM 2006 Annual Scientific Conference (Berlin, Germany, March 27-31, 2006), Proc. Appl. Math. Mech. 6(1), 2006, 769-770
() Report from the international meeting printed in its entiretySurla, K., Uzelac, Z., Teofanov, Lj., The Discrete Minimum Principle for a Quadratic Spline Discretization of Singularly Perturbed Problems, 6th Meeting on Applied Scientific Computing and Tools Grid Generation, Approximation and Visualisation, IMACS/ISGG Workshop (October 5-7, 2006 Roma, Italy), 2006, 221-228
() Report from the international meeting printed in extractsPavlović, Lj., Uzelac, Z., Spline difference schemes for singular perturbation problems, Abstracts of II Congress of Mathematicians and Informaticians of Macedonia, Ohrid, Macedonia, 28.09.-01.10. 2000 (44-44)
() Research published in the leading journal of the national importanceSurla, K., Teofanov, Lj., Uzelac, Z., The Structure of Spline Collocation Matrix for Singularly Perturbation Problems with Two Small Parameters, Novi Sad J. Math., Vol. 35 No. 1, 2005, 41-48
() Research published in the journal of the national importanceSurla, K., Uzelac, Z., Teofanov, Lj., Minimum Principle for Quadratic Spline Collocation Discretization of a Convection-Diffusion Problem, Krag. J. Math. 30, 2007, 141-149
() Report from the meeting of the national importance printed in its entiretySurla, K., Uzelac, Z., Teofanov, Lj., On a fitting collocation method for a reaction-diffusion problem, XVII Conference on Applied Mathematics, DJ. Herceg, H. Zarin, eds. Department of Mathematics and Informatics Novi Sad, 2007, pp. 97-103
() Report from the meeting of the national importance printed in its entiretyHerceg D., Pavlović, Lj., On higher order difference schemes, XI Conference on Applied Mathematics, D. Herceg, K. Surla, eds. Institute of Mathematics Novi Sad, 1997, 103-116
() Report from the meeting of the national importance printed in its entiretyPavlović, Lj., Adžić, N., Nonlinear singularly perturbed problems and spectral approximation, XIII Conference on Applied Mathematics, D. Herceg, K. Surla, N. Krejić, eds. Institute of Mathematics Novi Sad, 2000, 75-84
() Report from the meeting of the national importance printed in its entiretySurla, K., Uzelac, Z., Teofanov, Lj., On a fitting collocation method for a reaction-diffusion problem, XVII Conference on Applied Mathematics, Đ. Herceg, H. Zarin, eds. Department of Mathematics and Informatics Novi Sad, 2007, 97-103
() Report from the meeting of the national importance printed in its entiretyPavlović, Lj., Uzelac, Z., A uniformly convergent spline difference scheme for singular perturbation problems of convection-diffusion type, Proceedings of the 10th Congress of Yugoslav Mathematicians, Belgrade, 21-24. 01. 2001, 303-306
() Report from the meeting of the national importance printed in extractsUzelac, Z., Pavlović, Lj., A uniformly convergent spline difference scheme on a Shishkin type mesh for linear convection-diffusion problems, Abstracts of XIV Conference of Applied Mathematics, Palić, 29. maj - 2. jun 2000, (30-30)
() Report from the meeting of the national importance printed in extractsTeofanov, Lj., Zarin, H.,On a singularly perturbed elliptic problem, Abstracts of 25th Yugoslav Congress on Theoretical and Applied Mechanics, Novi Sad, Serbia and Montenegro, June 1-3, 2005 (47-47)
() Report from the meeting of the national importance printed in extractsTeofanov, Lj., Zarin, H., Superconvergence analysis of a finite element method for an elliptic singularly perturbed problem, Abstracts of 12th Serbian Mathematical Congress, Novi Sad, August 28th-September 2nd, 2008 (34-34)
() Defended Doctoral dissertationSingularno perturbovani problemi sa dva mala parametra
() Defended Magister thesisFitovani numerički meodi za singularno perturbovane probleme
() Additional textbook for the courseGrbić, T., Likavec, S., Lukić, T., Pantović, J., Sladoje, N., Teofanov, Lj., Zbirka rešenih zadataka iz Matematike I, Treće izdanje, Izdanje autora, Novi Sad, 2007, 288 str.
() Additional textbook for the courseЧомић, И., Павловић, Љ., Функције више променљивих, Факултет техничких наука, Нови Сад, 2000, 95 стр.
TitleScientific areaHigher education institutionElection date
Associate ProfessorTeorijska i primenjena matematikaUniversity of Novi Sad01.12.2014.
Assistant ProfessorMathematicsFaculty of Technical Sciences19.02.2009.
AssistantMathematical SciencesFaculty of Technical Sciences30.03.2004.
AssistantMathematical SciencesFaculty of Technical Sciences01.04.2000.
Intern AssistantMathematical SciencesFaculty of Technical Sciences18.12.1995.